Avatar universal
too many BC's??
what are the bad side effects from too many bc's? Just got off the hydrocodone, still have bad pain from degenerative disc disease and have been taking 4-6 bc's a day. Should I be concerned?
Cancel
7 Answers
Page 1 of 1
372416 tn?1242669352
Wait...hold on.  You just got off the hydrocodone.  

How many hours ago, or how many days ago?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
What are bc's?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
over the counter, powder pain reliever
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
372416 tn?1242669352
Are you gonna answer my question?  I have a reason for asking.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Like tylenol, advil, that kind of thing?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
From personal experience- I have a close family member that used to use that powder faithfully and one time they got a REALLY bad nose bleed that was so bad that I took him to the hospital and there they found that he had internal bleeding from his stomache. They said that BC's were the cause. I don't mean to scare you, not by far a dr but, that was just MY personal experience from that.  I wish you luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
601038 tn?1240256493
they are a heavy form of asprin in a form of a powder, a lot of older people swear by them...they take headaches away in no time if you can bear the taste of them...I would think they are bad for your stomache but I'm no doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources